A special integer sequence strongly connected to the discrete logarithm problem

Khadir O and Szalay László (2013) A special integer sequence strongly connected to the discrete logarithm problem. JOURNAL OF THEORETICAL PHYSICS AND CRYPTOGRAPHY, 2 (1). pp. 1-5. ISSN 2322-3138

[img]
Preview
Text
JTPC1421.pdf

Download (276Kb) | Preview
Official URL: http://www.ijtpc.org/volume2/JTPC1421.pdf

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tóth Mónika
Identification Number: MTMT:2506725
Date Deposited: 2015. Mar. 28. 17:04
Last Modified: 2015. Mar. 31. 15:09
URI: http://publicatio.nyme.hu/id/eprint/304

Actions (login required)

View Item View Item